Background: Dapsone is used widely in treating ocular cicatricial pemphigoid, leprosy, and dermatologic disorders. Hemolysis is a well-known complication of dapsone therapy. Rarely, neutropenia or agranulocytosis may occur, resulting in up to a 50% mortality rate. To the authors' knowledge, agranulocytosis has not been reported in patients treated with dapsone for ocular cicatricial pemphigoid. Methods: The authors report two cases of dapsone-induced neutropenia with bone marrow suppression in patients with ocular cicatricial pemphigoid. Results: Neutropenia was detected on routine laboratory examination 8 and 10 weeks after initiating dapsone therapy. Bone marrow biopsy showed acellular or hypocellular marrow. Leukocyte count returned to baseline value after cessation of dapsone. Conclusion: Patients with ocular cicatricial pemphigoid who were treated with dapsone are at increased risk for agranulocytosis. Dapsone-induced neutropenia may not be a dose-dependent phenomenon. The authors indicate that there is a need for routine monitoring of leukocyte counts, especially 8 to 10 weeks after initiating therapy. Signs or symptoms of infection require immediate investigation.